A left part theorem for grammatical trees

Share/Save/Bookmark

Nijholt, A. (1979) A left part theorem for grammatical trees. Discrete Mathematics, 25 (1). pp. 51-64. ISSN 0012-365X

[img]
Preview
PDF
1434Kb
Abstract:A simple left part property for a set of grammatical trees is introduced. The class of left part grammars, a subclass of the class of context-free grammars, is defined. It is shown that the set of grammatical trees of a context-free grammar satisfies this left part property if and only if the context-free grammar is a left part grammar. Some properties of leftpart grammars are considered.
Item Type:Article
Copyright:© 1979 Elsevier
Link to this item:http://purl.utwente.nl/publications/66923
Official URL:http://dx.doi.org/10.1016/0012-365X(79)90152-3
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page